MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER
Catalog Number INC-11129-132
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that during procedure, the subject device was fractured from the proximal to the hub.There were no clinical consequences to the patient due to the reported event.
 
Additional Manufacturer Narrative
A review of the device history record confirmed that the device met all material, assembly and performance specifications.During analysis, the catheter found to be kinked from its proximal and separated under its strain relief.The shaft at the separated site was severely stretched.Based on visual inspection, the catheter appeared to have been kinked first and then stretched and separated due to excessive manipulation during use.Functional evaluation could not be performed due to the anomalies found on the catheter.Additional information provided by the customer indicated that the device was prepared as per the device directions for use (dfu),no resistance was encountered during the procedure, and a neuro max catheter (non-stryker device) was also used in the procedure.As a result, a probable cause of handling damage has been assigned to the reported event and analyzed anomalies.
 
Event or Problem Description
It was reported that during procedure, the subject device was fractured from the proximal to the hub.There were no clinical consequence es to the patient due to the reported event.

Brand Name
AXS VECTA 071 ASPIRATION CATHETER (132CM)
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
MDR Report Key8724484
Report Number3008853977-2019-00051
Device Sequence Number2472402
Product Code NRY
UDI-Device Identifier07613327459234
UDI-Public07613327459234
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue NumberINC-11129-132
Device Lot Number13321-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer08/09/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEURO MAX MICROCATHETER (NON STRYKER)